Jump to content
CrazyBoards.org

prozac paranoia


Recommended Posts

Hi,

I just started taking fluoxetine (prozac) for moderate anxiety and OCD. It's only been a few days, but I've started feeling extremely strange while on the drug. I am feeling EXTREMELY anxious and paranoid (to the point of not being able to attend class/work), and have a general feeling of being "keyed up" in all situations. Physically, my joints feel strange and I am sometimes shivering. I know that side effects can happen when first starting any SSRI, but are these side effects normal for prozac? Does anyone have any similar experiences/advice for me? I'm currently on 5mg but will be moving up to 10 mg soon (i'm pretty small). Thank you for your responses!

Link to comment
Share on other sites

heyy. i took prozac for BP depression while i was on a mood stabiliser and i totally flipped out. i got really paranoid too. thought people were following me and other stuff was communicating with me and all that. i became highly anxious. however, im not sure if it was due to the drug, or just me. Docs attributed it to the fact that i have BP. it was scary though. I was only taking 10, and then 20mg at the time. I'd talk to your doc asap just because its so uncomfortable to stay feeling like that for too long...

One of my friends had a similar thing though, and after a few weeks it calmed down.

*shrugs* drugs are complicated!!

hope it works out for you ;)

Link to comment
Share on other sites

heyy. i took prozac for BP depression while i was on a mood stabiliser and i totally flipped out. i got really paranoid too. thought people were following me and other stuff was communicating with me and all that. i became highly anxious. however, im not sure if it was due to the drug, or just me. Docs attributed it to the fact that i have BP. it was scary though. I was only taking 10, and then 20mg at the time. I'd talk to your doc asap just because its so uncomfortable to stay feeling like that for too long...

One of my friends had a similar thing though, and after a few weeks it calmed down.

*shrugs* drugs are complicated!!

hope it works out for you ;)

Thanks for the advice! I talked to my doctor and she said that reaction was NOT normal and to stop taking the prozac right away.

Link to comment
Share on other sites

  • 2 years later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...